# SDR 2017FA0000154

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: General aviation
- Aircraft: N350W
- Make and model: Beech B300
- Aircraft serial: FL763
- Aircraft time: 991 hours, 880 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS33492
- Condition: Damaged
- Location: Battery
- Part time: 991 hours, 880 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BATTERY CONNECTOR WAS DISCONNECTED DURING MAINTENANCE EVENT,  DISCOVERED THAT ONE OF THE BATTERY PINS HAD OVERHEATED AND WELDED ITSELF TO THE QUICK DISCCONNECT CONNECTOR. WHEN THE QUICK DISCCONNECT WAS DISCONNECTED, THE PIN FROM THE BATTERY TORE LOOSE FROM THE BATTERY AND CAME WITH THE CONNECTOR. THE PIN COULD NOT BE PRIED OUT OF THE CONNECTOR. WILL REQUIRE BOTH NEW CONNECTOR AND BATTERY.
